# SDR 4DPA2024080300001

- Difficulty date: August 3, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 43,834 hours, 33,686 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Part serial: FO40658856
- Condition: Failed
- Location: Zone 300
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AFTER DEPARTURE, CREW RECEIVED A PTRIM MAIN INOP MASTER WARNING CAUTION. CREW RAN THE QRH AND DISCONNECTED THE MAIN SYS CUTOUT SWITCH AND DISCONNECTED THE AUTOPILOT. PER MAINTENANCE CONTROL AND MISSION CONTROL CREW RETURNED TO DALLAS WITHOUT FURTHER INCIDENT. CORR ACTION MX TROUBLESHOT TO BAD FO SIDE AP TRIM SWITCH. R&R'D SWITCH OPS TEST GOOD
